# SDR P5CA9801060

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON BODY FAIRING PANEL 191 BBL ANTENNA CUTOUT AREA.  CORROSION REMOVED AND REPROTECTED PER SRM 51-10-01 AND 51-10-02.
